# SDR SWAA2022041894523

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 2,921 hours, 1,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT DOES NOT TEST / [01] REMOVED AND REPLACED FORWARD I/B EMERGENCY FLASHLIGHT BATTERY AS PER AMM 25-64-00.
